# SDR SWAA2016062052998

- Difficulty date: June 10, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 71,945 hours, 59,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FUSELAGE SKIN CRACKED AT BS 950.5, STR 11R, UPPER HINGE CUT OUT.  REPAIRED SKIN IAW SRM.
